# SDR EIA990009

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472EV
- Make and model: Boeing 747131
- Aircraft serial: 20320
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MODIFICATION AND C-CHECK, FORWARD CARGO COMPARTMENT AT BS 600 AND 680 DOOR FRAMES GAUGED, FROM DOOR ACTUATOR MOVEMENT, NRC ZZ-6850.  REPAIRED IAW ECRA 472-53-444-2.  (M)
